# SDR CALA2021011100037

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 59,989 hours, 25,979 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING CLIMB OR CRUISE ACCELERATION.  ENGINE NOT SHUTDOWN.  ENGINE 2 APPROXIMATELY 3000 FT ON DEPT FELT MINOR THRUST REDUCTION FOLLOWED BY ENG 2 STALL ECAM, ECAM CLEARED AND TH REF TO TSM TASK:71-00-00-810-809-A SURGE OR STALL ON ENGINE 2 -753242 VSV MECH/BLD VLV/LPC2 ON CFDS ALONG WITH 771100 ENGINE 2 STALL FADEC 2 A OR B.  AIDES STORED REPORTS DOES NOT HAVE VALID DATA NORMAL W/NO EXCEEDANCES.  CFDS HAS NO SCHEDULED MAINT REPORT FOR (TEXT CONT. FROM L/P 5717936) NORMAL IN A FEW SECONDS.  ENGINE PARAMETERS FOR MOST OF THE STORED REPORTS EXCEPT "A320 ENGINE GAS PATH ADV REPORT (06)" FROM JAN09 UTC 1409444.  TROUBLESHOOTING DATA IN MOMENTARY LOSS OF THRUST AND THEN RECOVERY.  CELL 06 RECORDED FAULT PBPSTL.  PILOT REPORTED SLIGHT AND PER TSM 71-00-00-810-809-A PAR 4D.  FULL TROUBLESHOOTING.  NO FOREIGN MATERIAL FOUND, BORESCOPE INSPECTION NOT REQUIRED.  BURNER SENSOR TUBE CHECKED GOOD, AND PURGED.  FUNCTIONAL CHK OF HPC 7TH STAGE 7A AND 7B SOLENOIDS, SOLENOIDS CHECK GOOD.  NEED TO CONTINUE WITH CHECK OF 7TH STAGE BLEED VALVES 7A & 7B, PER AMM FROM 4D 6 ON PAGE 7, TO COMPLETION.  75-32-52-700-011-A.  THEN COMPLETION OF TSM 71-00-00-810-809-A ACCOMPLISHED STEPS 5, 6, 7, REF AMM 71-00-00-810-809-A.  VSV RIG INSTALLED VSV LINKAGE ON SEPARATE LP.  CHECKS GOOD, BLEED VALVES AND LINES GOOD, IP CHECK VALVE GOOD.  UNLOCKING FOR MX TO SIGN OFF.  ACCOMPLISHED TEST 11 HIGH POWER ASSURANCE.  TEST PASSED NR 2 ENGINE REACHED TARGET.
